Alert archive / Alabama / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 167, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Jun 11, 2012, 7:17 PM CDT for Shelby County, Talladega County, Alabama. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 11, 2012, 7:17 PM CDT (00:17 UTC)
- Expired
- Jun 11, 2012, 8:00 PM CDT
- In force
- 43 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
Counties Shelby County, AL, Talladega County, AL
The radar
The Birmingham radar (KBMX), 39 km from the middle of the area, began a volume at 00:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 11, 5:17 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 0.3 hours before the alert went out and 39 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2695 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 779 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 92 m²/s²
- 0-3 km storm-relative helicity
- 137 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
880 WUUS54 KBMX 120017 SVRBMX ALC117-121-120100- /O.NEW.KBMX.SV.W.0167.120612T0017Z-120612T0100Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE BIRMINGHAM AL 717 PM CDT MON JUN 11 2012 THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... EAST CENTRAL SHELBY COUNTY IN ALABAMA... SOUTHWESTERN TALLADEGA COUNTY IN EAST CENTRAL ALABAMA... * UNTIL 800 PM CDT * AT 714 PM CDT...THE NATIONAL WEATHER SERVICE INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR HARPERSVILLE...OR 6 MILES NORTH OF WILSONVILLE...AND MOVING SOUTHEAST AT 10 MPH. * LOCATIONS IMPACTED INCLUDE... WILSONVILLE...CHILDERSBURG...GASTON STEAM PLANT AND VARNONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. && TO REPORT SEVERE WEATHER... CALL 1-800-856-0758. LAT...LON 3322 8620 3315 8649 3332 8654 3338 8640 TIME...MOT...LOC 0017Z 327DEG 9KT 3331 8645 $$ MA
2 follow-up statements
757 WWUS54 KBMX 120030 SVSBMX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 730 PM CDT MON JUN 11 2012 ALC117-121-120100- /O.CON.KBMX.SV.W.0167.000000T0000Z-120612T0100Z/ SHELBY AL-TALLADEGA AL- 730 PM CDT MON JUN 11 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN TALLADEGA AND EAST CENTRAL SHELBY COUNTIES UNTIL 800 PM CDT... AT 728 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR HARPERSVILLE...OR NEAR WILSONVILLE...MOVING SOUTHEAST AT 10 MPH. LOCATIONS IMPACTED INCLUDE... WILSONVILLE...CHILDERSBURG...GASTON STEAM PLANT AND VARNONS. TO REPORT SEVERE WEATHER...CALL 1-800-856-0758. LAT...LON 3322 8620 3315 8649 3329 8651 3334 8639 TIME...MOT...LOC 0030Z 327DEG 9KT 3328 8643 $$ MA
736
WWUS54 KBMX 120049
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
749 PM CDT MON JUN 11 2012
ALC117-120059-
/O.CAN.KBMX.SV.W.0167.000000T0000Z-120612T0100Z/
SHELBY AL-
749 PM CDT MON JUN 11 2012
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL SHELBY COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3315 8648 3316 8649 3320 8648 3320 8646
3324 8646 3325 8643 3328 8642 3328 8639
3329 8637 3329 8635 3322 8620
TIME...MOT...LOC 0049Z 327DEG 9KT 3324 8640
$$
ALC121-120100-
/O.CON.KBMX.SV.W.0167.000000T0000Z-120612T0100Z/
TALLADEGA AL-
749 PM CDT MON JUN 11 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
TALLADEGA COUNTY UNTIL 800 PM CDT...
AT 747 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
CHILDERSBURG...MOVING SOUTHEAST AT 10 MPH.
LOCATIONS IMPACTED INCLUDE...
VARNONS.
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3315 8648 3316 8649 3320 8648 3320 8646
3324 8646 3325 8643 3328 8642 3328 8639
3329 8637 3329 8635 3322 8620
TIME...MOT...LOC 0049Z 327DEG 9KT 3324 8640
$$
MAWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 11, 7:00 PM CDT, 17 minutes earlier.
Area forecast discussion, Jun 11, 7:00 PM CDT, 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 700 PM CDT MON JUN 11 2012 .UPDATE... AVIATION DISCUSSION. && .SHORT TERM...TONIGHT THROUGH THURSDAY. THE UPPER TROF WHICH HAS BROUGHT COPIOUS AMOUNTS OF RAINFALL TO PORTIONS OF SOUTH ALABAMA THE PAST FEW DAYS...HAS FINALLY SHIFTED FAR ENOUGH EAST TO PUSH THE DEEPER MOISTURE INTO GEORGIA. IN ITS WAKE...ONLY ISOLATED SHOWERS AND THUNDERSTORMS HAVE FORMED ACROSS CENTRAL ALABAMA THIS AFTERNOON AND DRIER AND WARMER AIR MOVES IN ALOFT. THE MAIN WEATHER PLAYER TONIGHT IS THE MCS CURRENTLY MOVING INTO WESTERN TENNESSEE. THIS LINE OF CONVECTION WILL CONTINUE TO TRACK SOUTHEAST AND REACH THE NORTHWEST TIP OF ALABAMA AROUND 5 PM. THE POSSIBILITY OF SEVERE STORMS HAS ALREADY BEEN ADDED TO THE HAZARDOUS WEATHER OUTLOOK FOR THE NORTHWEST PORTION OF CENTRAL ALABAMA. IF THIS LINE HOLDS TOGETHER AS IT APPROACHES THE I-20 CORRIDOR...RAIN CHANCES WILL NEED RAISED FOR AREAS ALONG I-20 AND AREAS SOUTHWARD. TUESDAY CONTINUES TO BE A RATHER CHALLENGING DAY TO FORECAST. THE MCS MOVING INTO ALABAMA THIS EVENING MAY HAVE A BIG IMPACT ON WEATHER ON TUESDAY. THE MODELS ARE SHOWING A WEAK COLD FRONT MOVING INTO NORTH ALABAMA ON LATE TUESDAY AFTERNOON...BUT NOT SURE THIS FEATURE WILL PROVIDE ENOUGH LIFT TO PRODUCE NUMEROUS SHOWERS AND THUNDERSTORMS. ANOTHER MCS COULD DEVELOP FARTHER SOUTH AND AFFECT THE WEST AND SOUTHWEST...BUT LOW LEVEL FLOW AHEAD OF THE COLD FRONT IS WESTERLY...WHICH IS NOT CONDUCIVE FOR AN UPSTREAM MCS. MOS GUIDANCE IS CARRYING 50-60 PERCENT POPS FOR TUESDAY...AND WILL FORECAST LIKELY RAIN CHANCES FOR ALL COUNTIES. THE COLD FRONT WILL CONTINUE TO SINK SOUTHWARD TUESDAY NIGHT AND WEDNESDAY AS MAIN SHORT WAVE TROF PUSHES OFF THE ATLANTIC COAST. THIS FRONT WILL MOVE TO NEAR THE I-85 CORRIDOR...AND SMALL RAIN CHANCES KEPT IN FOR THE EXTREME SOUTHERN COUNTIES. BY THURSDAY AN EASTERLY WAVE WILL MOVE INTO GEORGIA AND BRING DEEPER MOISTURE BACK INTO EAST ALABAMA...AND RAIN CHANCES WILL INCREASE SLIGHTLY ACROSS EAST ALABAMA. .LONG TERM...FRIDAY THROUGH MONDAY. BY FRIDAY A COOLER LOW LEVEL EASTERLY FLOW WILL ESTABLISH ITSELF ACROSS CENTRAL ALABAMA. THERE IS NOT MUCH FORCING FOR CONVECTION ON FRIDAY...BUT ENOUGH MOISTURE AVAILABLE FOR SMALL RAIN CHANCES. AN UPPER RIDGE TO THE NORTH OF ALABAMA WILL PUSH SOUTHWARD AS A SHORT WAVE TROF MOVES ACROSS THE GREAT LAKES REGION. THIS WILL PUSH DEEPER MOISTURE TO THE SOUTH AND WEST OF AREA ALONG WITH RISING UPPER HEIGHTS...AND BOTH THE GFS AND ECMWF SHOW VERY LITTLE IF ANY PRECIPITATION SATURDAY THROUGH MONDAY...AND REMOVED RAIN CHANCES FOR THESE DAYS. A CONTINUED LOW LEVEL EASTERLY FLOW SHOULD KEEP TEMPERATURES NEAR NORMAL. 58/ROSE && .AVIATION... 00Z TAF DISCUSSION. LINE OF SEVERE THUNDERSTORMS WILL MOVE THROUGH THE FORECAST AREA OVER THE NEXT SEVERAL HOURS. HAVE TIMED OUT PROGRESSION AT TCL...BHM...EET AND ANB. EXPECT AN HOUR OF SEVERE WIND GUSTS AND REDUCED VIS...FOLLOWED BY A COUPLE HOURS OF RAIN. AHEAD OF THE LINE...ISO TO SCT TS ARE POSSIBLE...AND MOST LIKELY TO AFFECT ANB AND BHM. THESE STORMS COULD BE STRONG WITH GUSTY WINDS. EXPECT THE LINE OF TS TO GRADUALLY WEAKEN THROUGH THE EVENING HOURS...AND NOT BE AS INTENSE WHEN AFFECTING MGM AND TOI. HAVE INCLUDED A PERIOD OF SHOWERS THERE...AS CONFIDENCE IN THUNDER IS TOO LOW AT THIS TIME. EXPECT FOG TO DEVELOP AS THIS SYSTEM QUICKLY PUSHES SOUTHWARD TONIGHT...WITH VIS BEGINNING TO DROP AFTER 06Z. HOW FAR VIS DROP WILL DEPEND ON WHETHER CIGS CLEAR AND HOW MUCH RAINFALL OCCURS. BOTH OF THOSE ARE LOOKING FAVORABLE AT THIS TIME FOR FOG AREAWIDE. HAVE INCLUDED 3-4SM AT NORTHERN TERMINALS AND 5SM AT MGM AND TOI. FOG WILL LIFT AFTER SUNRISE. AS A COLD FRONT CROSSES THE AREA TOMORROW...ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS ARE POSSIBLE. DEPENDING ON FRONTAL TIMING...TS COULD BE LESS LIKELY ACROSS NORTHERN TERMINALS. 14 && .PRELIMINARY POINT TEMPS/POPS... GADSDEN 68 86 66 89 64 / 40 60 20 10 10 ANNISTON 69 87 68 89 66 / 30 60 30 10 10 BIRMINGHAM 71 86 69 89 68 / 40 60 20 10 10 TUSCALOOSA 72 88 71 91 68 / 40 60 30 10 10 CALERA 69 86 70 90 68 / 30 60 30 20 10 AUBURN 68 89 70 89 69 / 30 60 30 30 10 MONTGOMERY 71 87 72 92 71 / 30 60 30 30 20 TROY 71 87 69 90 68 / 30 60 30 40 20 && .BMX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jun 11, 3:32 PM CDT, 3 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 332 PM CDT MON JUN 11 2012 ALZ011>015-017>050-122045- MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-CHEROKEE- CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-TALLADEGA- CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-COOSA-TALLAPOOSA- CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON- BULLOCK-LEE-RUSSELL-PIKE-BARBOUR- 332 PM CDT MON JUN 11 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...THIS AFTERNOON AND TONIGHT. A LINE OF STRONG TO SEVERE THUNDERSTORMS MOVING SOUTHEAST FROM NORTHERN MISSISSIPPI AND WESTERN TENNESSEE WILL BE POISED TO MOVE INTO NORTHWESTERN ALABAMA EARLY THIS EVENING. IF THE LINE MAINTAINS ITS STRENGTH...DAMAGING STRAIGHT LINE WINDS WILL BE POSSIBLE GENERALLY ALONG AND WEST OF THE INTERSTATE 65 CORRIDOR. TIMING OF THE SEVERE THREAT WILL BE FROM 5PM TO 10PM. IF THE STORMS HOLD TOGETHER...THE SEVERE THREAT COULD POSSIBLY BE EXTENDED FOR AREAS EAST OF THIS LINE AS WELL...AND INTERESTS SHOULD MONITOR THE LATEST TRENDS THROUGH THE EVENING REGARDING THESE STORMS. THE LINE OF STORMS IS EXPECTED TO GRADUALLY WEAKEN WITH THE LOSS OF DAYTIME HEATING LATE THIS EVENING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BE NECESSARY LATE THIS AFTERNOON THROUGH THIS EVENING.
In the hours before
Local storm report, Jun 11, 6:45 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
645 PM CDT MON JUN 11 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0635 PM FLASH FLOOD SULLIGENT 33.89N 88.13W
06/11/2012 LAMAR AL EMERGENCY MNGR
FLASH FLOODING IN SULLIGENT ON HIGHWAYS 278 AND 117.
&&Local storm report, Jun 11, 6:55 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
655 PM CDT MON JUN 11 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0632 PM TSTM WND DMG HALEYVILLE 34.24N 87.62W
06/11/2012 WINSTON AL EMERGENCY MNGR
TREE DOWN ON HOME ON 4TH AVENUE. MULTIPLE TREES AND POWER
LINES DOWN ACROSS THE CITY.
0634 PM TSTM WND DMG 4 NW FAYETTE 33.73N 87.88W
06/11/2012 FAYETTE AL BROADCAST MEDIA
TREES AND POWER LINES DOWN ALONG HIGHWAY 107. POWER OUT
IN FAYETTE.
&&Special weather statement, Jun 11, 6:56 PM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
656 PM CDT MON JUN 11 2012
ALZ025-027-120045-
SHELBY AL-TALLADEGA AL-
656 PM CDT MON JUN 11 2012
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL TALLADEGA AND EASTERN
SHELBY COUNTIES UNTIL 745 PM CDT...
AT 651 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR HARPERSVILLE...OR 8 MILES NORTH OF WILSONVILLE...
MOVING SOUTH AT 5 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
WILSONVILLE...
CHILDERSBURG...
HARPERSVILLE...
GASTON STEAM PLANT...
BEESWAX AT LAY LAKE...
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 3340 8638 3342 8634 3320 8621 3312 8652
3341 8660 3346 8638
TIME...MOT...LOC 2357Z 341DEG 6KT 3335 8647
MALocal storm report, Jun 11, 7:03 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
703 PM CDT MON JUN 11 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0632 PM TSTM WND DMG HALEYVILLE 34.24N 87.62W
06/11/2012 WINSTON AL EMERGENCY MNGR
TREES BLOCKING HIGHWAY 195 JUST SOUTH OF HIGHWAY 13.
&&Local storm report, Jun 11, 7:04 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BIRMINGHAM AL
704 PM CDT MON JUN 11 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0603 PM TSTM WND DMG SULLIGENT 33.89N 88.13W
06/11/2012 LAMAR AL EMERGENCY MNGR
NUMEROUS TREES DOWN FROM SULLIGENT TO DETROIT.
0615 PM TSTM WND DMG HAMILTON 34.14N 87.98W
06/11/2012 MARION AL 911 CALL CENTER
NUMEROUS TREES DOWN IN HAMILTON.
0632 PM TSTM WND DMG HALEYVILLE 34.24N 87.62W
06/11/2012 WINSTON AL EMERGENCY MNGR
TREE DOWN ON HOME ON 4TH AVENUE. MULTIPLE TREES AND POWER
LINES DOWN ACROSS THE CITY.
0632 PM TSTM WND DMG HALEYVILLE 34.24N 87.62W
06/11/2012 WINSTON AL EMERGENCY MNGR
TREES BLOCKING HIGHWAY 195 JUST SOUTH OF HIGHWAY 13.
0634 PM TSTM WND DMG 4 NW FAYETTE 33.73N 87.88W
06/11/2012 FAYETTE AL BROADCAST MEDIA
TREES AND POWER LINES DOWN ALONG HIGHWAY 107. POWER OUT
IN FAYETTE.
0635 PM FLASH FLOOD SULLIGENT 33.89N 88.13W
06/11/2012 LAMAR AL EMERGENCY MNGR
FLASH FLOODING IN SULLIGENT ON HIGHWAYS 278 AND 117.
&&Local storm report, Jun 11, 7:09 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
709 PM CDT MON JUN 11 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 PM TSTM WND GST HAMILTON 34.14N 87.98W
06/11/2012 M61 MPH MARION AL BROADCAST MEDIA
MEASURED WIND GUST AT HAMILTON HIGH SCHOOL.
&&The office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 11, 7:26 PM CDT | Severe Thunderstorm Warning | BMX | Jefferson, Walker | 64 min |
| Jun 11, 7:30 PM CDT | Severe Thunderstorm Warning | BMX | Greene, Hale, Pickens, Sumter, Tuscaloosa | 45 min |
| Jun 11, 7:51 PM CDT | Severe Thunderstorm Warning | BMX | Blount, Walker | 39 min |
| Jun 11, 7:56 PM CDT | Special Weather Statement | BMX | Shelby | 49 min |
| Jun 11, 7:59 PM CDT | Severe Thunderstorm Warning | BMX | Bibb, Chilton, Hale, Jefferson, Perry, Shelby and 1 more | 46 min |
| Jun 11, 8:03 PM CDT | Severe Thunderstorm Warning | BMX | Greene, Hale, Sumter | 42 min |
| Jun 11, 8:06 PM CDT | Severe Thunderstorm Warning | BMX | Blount, Jefferson, St. Clair, Shelby | 54 min |
| Jun 11, 8:18 PM CDT | Flash Flood Warning | BMX | Shelby, Talladega | 3 hr |
| Jun 11, 8:45 PM CDT | Special Weather Statement | BMX | Marengo | 45 min |
| Jun 11, 8:53 PM CDT | Severe Thunderstorm Warning | BMX | Clay, Coosa, St. Clair, Shelby, Talladega | 52 min |
| Jun 11, 8:54 PM CDT | Severe Thunderstorm Warning | BMX | Autauga, Chilton, Coosa, Dallas, Perry | 51 min |
| Jun 11, 9:38 PM CDT | Severe Thunderstorm Warning | BMX | Autauga, Coosa, Elmore, Lowndes, Montgomery, Tallapoosa | 52 min |
| Jun 11, 10:13 PM CDT | Special Weather Statement | BMX | Bullock, Lee, Macon, Montgomery | 47 min |
| Jun 11, 10:54 PM CDT | Special Weather Statement | BMX | Barbour, Bullock, Lee, Pike, Russell | 66 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.